# SDR 9JLA3430

- Difficulty date: March 29, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 3,935 hours, 2,904 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW RETACTED THE LANDING GEAR AND NOTED A UNLOCK LIGHT FOR THE GEAR, THE CREW DECLARED AND EMERGENCY THEN FOLLOWED THE CHECKLIST AND RESOLVED THE PROBLEM.  THEY RESENDED THE EMERGENCY AND LANDED SAFELY.  MX TROUBLESHOT THE LANDING GEAR SYS AND FOUND THE NLG UPLOCK SWITCH TO BE DEFECTIVE, PN 65-430087. THE SWITCH WAS REPLACE WITH NEW AND FUNTIONAL CHECKS WERE SATISFACTORY.
